# SDR AWXA0001002

- Difficulty date: December 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 6720382
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED @ FS 178 WL 195 RBL 24. REMOVED INTERCOSTAL IAW SRM 51-40-02; REMOVED DMGD AREA IAW 53-10-08 FIG 101, NDT TO VERIFY CRACK REMOVAL - NO CRACKS NOTED AROUND CUTOUT; REINSTALLED INTERCOSTAL IAW 51-40-02
